Investigation of solutions of boundary-value problems with essentially infinite-dimensional elliptic operator

Authors

  • V. M. Statkevych Нац. техн. ун-т України „КПI”, Київ

Abstract

We consider Dirichlet problems for the Poisson equation and linear and nonlinear equations with essentially infinite-dimensional elliptic operator (of the Laplace -Levy type). The continuous dependence of solutions on boundary values and sufficient conditions for increasing the smoothness of solutions are investigated.

Published

25.02.2012

Issue

Section

Research articles

How to Cite

Statkevych, V. M. “Investigation of Solutions of Boundary-Value Problems With Essentially Infinite-Dimensional Elliptic Operator”. Ukrains’kyi Matematychnyi Zhurnal, vol. 64, no. 2, Feb. 2012, pp. 229-36, https://umj.imath.kiev.ua/index.php/umj/article/view/2569.